# SDR CA960513002

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7250 · Turbine Section
- Part: Turbine Disc
- Condition: Fractured
- Location: Firtree
- Part time: 9,988 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN)CLIMBING THROUGH 2,800 FEET, A LOUD SOUND WAS HEARD FROM PORT ENGINE. THE ENGINE WAS SECURED AND RETURNED TO BASE. DISASSEMBLY AT P&WC REVEALED ON LPT DISC FIRTREE HAD FRACTURED BELOW THE FIRST SERRAT ION AND RELEASED TWO BLADES.
